# SDR AALA202508145425

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 36,815 hours, 15,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR,  EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAILED EMERGENCY LIGHTING SYSTEM TEST PER TASK CARD 26L00025010. MAINTENANCE REPLACED THE BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-00 AND TASK CARD 26L00025010 WITH NO DEFECTS NOTED.
